# SDR 2007UALA02852

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 20,003 hours, 8,642 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION JUST FWD OF FRAME 66.  REMOVED AND DRAIN AND FWD GIRT BAR PLATE.  FABRICATED 2 REPAIR ANGLES.  INSTALLED REPAIR.  REINSTALLED DRAIN AND GIRT BAR PLATE.
